It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • perc withdraw



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-25-2009, 08:51 AM   #1
    kate6880
    Newbie
    (female)
     
    Join Date: Feb 2009
    Posts: 2
    kate6880 HB User
    perc withdraw

    Hello everyone!
    Last Monday I went cold turkey off percocet. I had a brain aneurysm 3 years ago, and was given dilaudid in the hospital and out. I was fine for 2 years after that, but then was given percocet for a back problem 4/08, and the problem started. I stopped in 10/08, then in 12/08 started again, taking about 8-10 5mg endos a day. Like I said, I stopped last Monday. I had to take a week off work, and the symptoms were horrible. I had some left over, so I took one to get to work monday and yesterday. I took half one today. I have the other half left, no more. I have ultram, flexorall for pain, and tramanaze which helps with the dulldrums. I am just wondering if I am going to feel the severe withdrawal I went through last week after I take this last half pill...I have made a commitment to myself and family that I will not let this rule my life anymore, but after all the pain I have been through in the past few years and last week, I don't think I could take another withdrawal like that. Any advice is appreciated!

     
    Sponsors Lightbulb
       
    Old 02-25-2009, 09:52 AM   #2
    Secrets1983
    Senior Veteran
    (female)
     
    Join Date: Jul 2008
    Location: USA
    Posts: 1,298
    Secrets1983 HB User
    Re: perc withdraw

    Welcome Kate,

    It sounds like you have been thru one heck of a hard time. It sounds like you have really worked hard to get where you are at so congrats to getting this far. I know it was not an easy road.

    You will find this board to be so helpful and supportive so stick around and make yourself at home. I am sure you will see a lot of me..... I like to post a lot when I can.

    Good luck and I wish you much success!
    __________________
    ~Secrets

     
    Old 02-25-2009, 10:28 AM   #3
    Lugar22
    Senior Member
    (female)
     
    Join Date: Feb 2009
    Location: high wycombe,bucks.U
    Posts: 198
    Lugar22 HB User
    Re: perc withdraw

    Hiya mate...glad to have you onboard....you will find lots of people on here with great advice and support to offer if you need. Its certainly helped me...Im no where near my goal but it helps to know that I have a support network of people who really know. REALLY know.
    Kate,its hard to know if your withdrawls are going to be as bad again as last week when you take your last half. Ive known people that have done gear after sometime of being clean and suffered some WDs after just one use. Its said that your body remembers the drug and craves it immeadiately. HOWEVER,i've also known people say thats this is rubbish. So in short I cant offer you a definative answer. But , you did sooo well the past week and went through so much that you owe it to yourself to hang on in there as much as possible. If its not working out then dont go back to the beginning...could you see your dr and arrange a taper plan that would minimalise the discomfort.
    Sounds like you've had such a rough ride the last few years...well done for finding the strength to tackle this head on.
    Keep posting...you'll find it helps to vent it out.
    regards.........CC

     
    Old 02-25-2009, 11:38 AM   #4
    mel486
    Senior Veteran
    (male)
     
    Join Date: Jan 2009
    Location: US
    Posts: 665
    mel486 HB User
    Re: perc withdraw

    Hello kate6880 - I was dependent on Percs also for close to 5 months before I tapered down and finally went cold turkey. Yes, I had some pretty severe withdrawals during the low end of the tapering process. But, when I finally went cold turkey my withdrawals were less severe than I thought they would be. But the a few of the withdrawals started up after 2 weeks and I have been fighting then every night.

    Going cold turkey for a week and then taking a some more, in your case, I believe should see less withdrawals after you take the last pill. You might want to see how the withdrawals effect you before taking that last 1/2 pill, and I would break that into 1/2 and take 1/4 a pill and crush the rest taking 1/8 the next time - each time taking 1/2 the amount of the previous day. Your body and mind will crave the Oxycodone for a long time and tapering down will allow it to get used to the lower levels.

    I have done lots of research on oxycodone lately and once your initial withdrawals stop you will enter a new phase where you brain begins to recover and return to its normal chemical balance. You may or may not have cravings weeks, months or years down the road.

    I'm hoping that your withdrawals are mild and that you recover as fast as possible. Everyone's body is different and their withdrawal process is different. It will be a life long process once you stop.

     
    Old 02-25-2009, 12:29 PM   #5
    kate6880
    Newbie
    (female)
     
    Join Date: Feb 2009
    Posts: 2
    kate6880 HB User
    Re: perc withdraw

    Thank you, everyone for the support and advice. It feels good to be able to talk. I thought I had enough will power to do it on my own, but it is rough. I was thinking of the taper method, but at the same time, I would rather fight it all at once then drag it out over a few days. I was ok at work today, a lil bit of the jitters, but other than that and a few chills I was ok. I wonder if I should just flush the other half...its so hard when you have it right there, but I've avoided it for 10 hours already! Last week, I could not eat, had constant fever/chills/sweats for 3 days, and could not be out of bed for morethan 15 minutes without collapsing. I was so weak, but it got better sunday. I would take something to help me sleep, and the minute it wore off I'd wake right up...I would not wish that experience on anyone. I just have to learn to NOT be high again. I told my boyfriend that I almost feel bored now that I'm not high. (He looked at me like I was crazy) Well, I'm going home (no computer there) thanks for the well wishes, I will let you know how my night went.

     
    Old 02-27-2009, 09:35 PM   #6
    Kattklaws
    Newbie
    (female)
     
    Join Date: Feb 2009
    Location: IN
    Posts: 1
    Kattklaws HB User
    Re: perc withdraw

    I just wanted to offer you words of encouragement..........................I am proud of you for even trying so give yourself props for that, ok!

    I am 26 days out of a detox center where I came cold turkey off Norco, Soma and Xanax. It was horrible and still is on some days...............My dr had to put me on 2mgs of klonopin 4 times a day to stop the violent trembling from a "dr" stopping xanax cold turkey on me.

    The point is I did survive and I am going to make it..............looking back I cannot believe it has been almost 30 days. Listen. it is not over and done with in a week............those nasty symptoms can come back at anytime and be severe or mild, but you have to keep saying to yourself you are CLEAN no matter how bad you feel, ok?

    You can do it....................If I survived all 3 withdrawals at once ( only by the grace of God)......you can do it. If you believe, then pray, pray hard. Sometimes that is all there is.............

    best wishes,
    Kat

    Last edited by Kattklaws; 02-27-2009 at 09:38 PM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Dealing with Perc/Oxy Addiction Max31 Addiction & Recovery 4 10-02-2008 08:10 PM
    Using ZOFRAN or COMPAZINE to treat nausea during heroin withdraw? repoman75 Addiction & Recovery 2 01-03-2008 11:21 AM
    Antibiotic withdraw? Any ever hear or suffer from this. dealer1111 Lyme Disease 7 08-11-2006 06:48 PM
    Help! ?'s on cymbalta withdraw kkkittykat Depression 5 01-09-2005 06:01 PM
    100mg+morphine,120mg of oxyc and 70mg of perc and still hurt bad! whaleylaker Pain Management 14 09-23-2003 12:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:17 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!